# SDR AALA20170302003

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD RIGHT HAND BOOST PUMP UPPER BONDING STRAP ATTACHED TO FORWARD SPAR WEB. REPAIRED WEB PER EA 267758.
